1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Severe manifestations of coricidin intoxication (2003)

Severe manifestations of coricidin intoxication (2003)

  1. Alfa
    American Journal of Emergency Medicine 2003 Oct;21(6):473-5

    Kirages TJ, Sulé HP, Mycyk MB

    We report 2 cases of severe toxicity from CoricidinHBP in adolescents that required prolonged hospitalization. The first case demonstrates prolonged anticholinergic complications from a suicidal attempt with CoricidinHBP. The second case demonstrates significant acetaminophen-induced hepatotoxicty from recreational use of CoricidinHBP Maximum Strength Flu.